loading page

Persistently Elevated Urine β2-MG and Decreased BMD in a Patient with ADV-induced Hypophosphatemic Osteomalacia and Fanconi’s Syndrome After Drug Withdrawal
  • +1
  • Yu Zhang,
  • Jianfei Long,
  • Shuangmei Tong,
  • Wang Bin
Yu Zhang
Huashan Hospital Fudan University
Author Profile
Jianfei Long
Huashan Hospital Fudan University
Author Profile
Shuangmei Tong
Huashan Hospital Fudan University
Author Profile
Wang Bin
Huashan Hospital Fudan University
Author Profile

Abstract

This is the first case of adefovir dipivoxil (ADV)-induced hypophosphatemic osteomalacia (HO) and Fanconi’s syndrome in which bone mineral density (BMD) is continuously reduced after drug discontinuation. Sustained elevation of urine β2-MG also supports the recent view that ADV-induced renal injury is not completely reversible.

Peer review status:UNDER REVIEW

18 Dec 2020Submitted to Clinical Case Reports
21 Dec 2020Assigned to Editor
21 Dec 2020Submission Checks Completed
29 Jan 2021Reviewer(s) Assigned